Corrections to “Differentiable mappings in the Schoenflies theorem”
Compositio Mathematica, Volume 14 (1959-1960), p. 274
@article{CM_1959-1960__14__274_0,
     title = {Corrections to ``Differentiable mappings in the Schoenflies theorem''},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {14},
     year = {1959-1960},
     pages = {274-274},
     zbl = {0096.17401},
     mrnumber = {110109},
     language = {en},
     url = {http://www.numdam.org/item/CM_1959-1960__14__274_0}
}
 (ed.). Corrections to “Differentiable mappings in the Schoenflies theorem”. Compositio Mathematica, Volume 14 (1959-1960) p. 274. http://www.numdam.org/item/CM_1959-1960__14__274_0/